# SDR LR7A2016112300960

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 44,215 hours, 22,894 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 00327075T6
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, FOUND THE BS 880 LT SIDE BULKHEAD LOWER WEB HAD CRACKED LIGHTENING HOLE, FIRST HOLE FROM BOTTOM, LBL 68 WL 210.  REPAIRED IAW SRM 51-60 AND 51-70.
